# SDR AALA20151103012

- Difficulty date: October 29, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N676AN
- Make and model: Boeing 757223
- Aircraft serial: 29426
- Aircraft time: 51,642 hours, 17,988 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Zone 100
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF & FOR 10 - 15 MINUTES, ODOR WAS NOTED BY FLIGHT ATTENDANT & PILOTS.  SMELLED LIKE MOLD OR MUSTY.  DISSIPATED AFTER HIGHER HEAT LEVELS WERE SELECTED IN ALL 3 ZONES, 78 - 79 DEGREES INDICATED IN COMPARTMENT ZONES.  REPLACED LT RECYCLE FAN AIR FILTER & FWD GALLEY FILTER.  PERFORMED PACK OPERATIONS, CHECKED NORMAL.  OK FOR SERVICE IAW MM 21-25-02.
